BibTeX record journals/algorithmica/DuZ90

download as .bib file

@article{DBLP:journals/algorithmica/DuZ90,
  author    = {Ding{-}Zhu Du and
               Yanjun Zhang},
  title     = {On Heuristics for Minimum Length Rectilinear Partitions},
  journal   = {Algorithmica},
  volume    = {5},
  number    = {1},
  pages     = {111--128},
  year      = {1990},
  url       = {http://dx.doi.org/10.1007/BF01840380},
  doi       = {10.1007/BF01840380},
  timestamp = {Wed, 18 May 2011 16:16:38 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/DuZ90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}